# SDR AALA202209085614

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A300*
- Aircraft serial: 7525
- Aircraft time: 16,732 hours, 6,531 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO MIA DUE TO ALL LAVATORIES NOT FLUSHING IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.  THE LAVATORIES WERE SERVICED AND SATISFACTORY OPERATIONAL CHECKS OF THE VACUUM SYSTEM AND LIQUID LEVEL SENSOR WERE PERFORMED PER AMM 38-31-00-710-002-A AND AMM 38-31-00-720-0002-A WITH NO FAULTS BEING NOTED. A SATISFACTORY CIDS BITE TESS WAS ACCOMPLISHED PER AMM 23-73-00-740-005-B WITH NO FAULTS BEING NOTED.
